MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR26
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 6 days post implant of this 26mm mitral annuloplasty heart ring, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as complete heart block (chb).No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23788063
Report Number9617601-2025-03412
Device Sequence Number5522011
Product Code KRH
UDI-Device Identifier00763000271176
UDI-Public(01)00763000271176(17)251216
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model Number7800RR26
Device Catalogue Number7800RR26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/12/2025
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale